Free Access
Issue
ESAIM: COCV
Volume 25, 2019
Article Number 47
Number of page(s) 13
DOI https://doi.org/10.1051/cocv/2018032
Published online 25 September 2019
  1. P. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1 theory of existence and uniqueness of solutions of nonlinear elliptic equations. Ann. Sc. Norm. Sup. Pisa 22 (1995) 241–273. [Google Scholar]
  2. M.F. Betta, V. Ferone and A. Mercaldo, Regularity for solutions of nonlinear elliptic equations. Bull. Sci. Math. 118 (1994) 539–567. [Google Scholar]
  3. M.F. Betta, A. Mercaldo, F. Murat and M.M. Porzio, Existence of renormalized solutions to nonlinear elliptic equations with lower-order terms and right-hand side measure. J. Math. Pures Appl. 81 (2002) 533–566. [CrossRef] [Google Scholar]
  4. L. Boccardo, Some nonlinear Dirichlet problems in L1 involving lower order terms in divergence form, in Progress in Elliptic and Parabolic Partial Differential Equations (Capri, 1994). Vol. 350 of Pitman Research Notes in Mathematics Series. Longman, Harlow (1996), 43–57. [Google Scholar]
  5. L. Boccardo, Some developments on Dirichlet problems with discontinuous coefficients. Boll. Unione Mat. Ital. 2 (2009) 285–297. [Google Scholar]
  6. L. Boccardo, Dirichlet problems with singular convection terms and applications. J. Differ. Equ. 258 (2015) 2290–2314. [CrossRef] [Google Scholar]
  7. L. Boccardo, A failing in the Caldéron–Zygmund theory of Dirichlet problems for linear equations with discontinuous coefficients. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 (2015) 215–221. [CrossRef] [Google Scholar]
  8. L. Boccardo, J.I. Diaz, D. Giachetti and F. Murat, Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. J. Differ. Equ. 106 (1993) 215–237. [CrossRef] [Google Scholar]
  9. L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data. J. Funct. Anal. 87 (1989) 149–169. [CrossRef] [MathSciNet] [Google Scholar]
  10. L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right hand side measures. Commun. Partial Differ. Equ. 17 (1992) 641–655. [CrossRef] [Google Scholar]
  11. L. Boccardo and D. Giachetti, Some remarks on the regularity of solutions of strongly nonlinear problems, and applications. Ricerche Mat. (Italian) 34 (1985) 309–323. [Google Scholar]
  12. L. Boccardo and P. Marcellini, Sulla convergenza delle soluzioni di disequazioni variazionali. Ann. Mat. Pura Appl. 110 (1976) 137–159. [CrossRef] [Google Scholar]
  13. L. Boccardo, L. Orsina and A.C. Ponce, The role of interplay between coefficients in the G-convergence of some elliptic equations. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 28 (2017) 729–745. [CrossRef] [Google Scholar]
  14. G. Bottaro and M.E. Marina, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati. Boll. Unione Mat. Ital. 8 (1973) 46–56. [Google Scholar]
  15. H. Brezisand A.C. Ponce, Remarks on the strong maximum principle. Differ. Integral Equ. 16 (2003) 1–12. [Google Scholar]
  16. M. Briane and J. Casado-Diaz, A class of second-order linear elliptic equations with drift: renormalized solutions, uniqueness and homogenization. Potential Anal. 43 (2015) 399–413. [CrossRef] [Google Scholar]
  17. J.G. Conlon and P.A. Olsen, Estimates on the solution of an elliptic equation related to Brownian motion with drift (II). Rev. Mat. Iberoam. 13 (1997) 567–771. [CrossRef] [Google Scholar]
  18. A. Dall’Aglio, Approximated solutions of equations with L1 data. Application to the H-convergence of quasi-linear parabolic equations. Ann. Mat. Pura Appl. 170 (1996) 207–240. [CrossRef] [MathSciNet] [Google Scholar]
  19. T. Del Vecchio and M.M. Porzio, Existence results for a class of noncoercive Dirichlet problems. Ricerche Mat. 44 (1995) 421–438. [Google Scholar]
  20. J. Droniou, Non-coercive linear elliptic problems. Potential Anal. 17 (2002) 181–203. [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Duzaar and G. Mingione, Local Lipschitz regularity for degenerate elliptic systems. Ann. Inst. Henri Poincaré Anal. Non Linéaire 27 (2010) 1361–1396. [CrossRef] [Google Scholar]
  22. L.C. Evans, Partial Differential Equations. American Mathematical Society, Providence, RI (1998). [Google Scholar]
  23. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. In Classics in Mathematics. Reprint ofthe 1998 edition. Springer-Verlag, Berlin (2001) xiv+517. [Google Scholar]
  24. O. Guibé and A. Mercaldo, Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Am. Math. Soc. 360 (2008) 643–669. [CrossRef] [Google Scholar]
  25. T. Hara, Weak-type estimates and potential estimates for elliptic equations with drift terms. Potential Anal. 44 (2016) 189–214. [CrossRef] [Google Scholar]
  26. H. Kim and Y.-H. Kim, On weak solutions of elliptic equations with singular drifts. SIAM J. Math. Anal. 47 (2015) 1271–1290. [CrossRef] [Google Scholar]
  27. T. Leonori and F. Petitta, Existence and regularity results for some singular elliptic problems. Adv. Nonlinear Stud. 7 (2007) 329–344. [Google Scholar]
  28. G. Moscariello, Existence and uniqueness for elliptic equations with lower-order terms. Adv. Calc. Var. 4 (2011) 421–444. [CrossRef] [Google Scholar]
  29. F. Murat and L. Tartar, H-convergence, in Topics in the Mathematical Modelling of Composite Materials, edited by L. Cherkaev, R.V. Kohn. Vol. 31 of Progress in Nonlinear Differential Equations and Their Applications. Birkaüser, Boston (1998) 21–43. [Google Scholar]
  30. H.H. Schaefer, Uber die methode der a priori-schranken. Math. Ann. 129 (1955) 415–416. [CrossRef] [Google Scholar]
  31. J. Serrin, Pathological solutions of elliptic differential equations. Ann. Scuola Norm. Sup. Pisa 18 (1964) 385–387. [Google Scholar]
  32. S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. Ann. Sc. Norm. Sup. Pisa Cl. Sci. 22 (1968) 571–597. [Google Scholar]
  33. G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965) 189–258. [CrossRef] [MathSciNet] [Google Scholar]
  34. N.S. Trudinger, Linear elliptic operators with measurable coefficients. Ann. Sc. Norm. Sup. Pisa 27 (1973) 265–308. [Google Scholar]
  35. G. Zecca, Existence and uniqueness for nonlinear elliptic equations with lower-order terms. Nonlinear Anal. 75 (2012) 899–912. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.